# SDR SWAA2015061140565

- Difficulty date: May 31, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 42,528 hours, 24,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1450
- Condition: Cracked
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE CRACKED AT BS 312 - 344 , LBL 58.   R & R THE ANGLE IAW SRM.
